# SDR SWAA043057

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 62,646 hours, 61,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, RIGHT MLG RED WARNING LIGHT ILLUMINATED.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR PER MM.
